Alert archive / Nebraska / Tornado Warnings in 2025

Tornado Warning 10, NWS Cheyenne, WY

June 17, 2025Box Butte County, Dawes County, Sioux County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jun 17, 2025, 5:48 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2025, 5:48 PM MDT (23:48 UTC)
Expired
Jun 17, 2025, 6:15 PM MDT
In force
27 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE

The radar

The Rapid City radar (KUDX), 189 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 10:48 AM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 11.8 hours before the alert went out and 422 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2025-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2025-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1381 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

275 
WFUS55 KCYS 172348
TORCYS
NEC013-045-165-180015-
/O.NEW.KCYS.TO.W.0010.250617T2348Z-250618T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cheyenne WY
548 PM MDT Tue Jun 17 2025

The National Weather Service in Cheyenne has issued a

* Tornado Warning for...
  Northwestern Box Butte County in the Panhandle of Nebraska...
  Southwestern Dawes County in the Panhandle of Nebraska...
  East central Sioux County in the Panhandle of Nebraska...

* Until 615 PM MDT.

* At 547 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles west of Box Butte Campground, or 30 miles
  southwest of Chadron, moving northeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Weather spotters reported funnel cloud.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Box Butte, southwestern Dawes and east central Sioux
  Counties, including the following locations... Belmont, Marsland,
  and Box Butte Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4232 10316 4241 10368 4266 10352 4260 10295
TIME...MOT...LOC 2347Z 220DEG 21KT 4246 10333 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Natoli
2 follow-up statements
990 
WWUS55 KCYS 180001
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
601 PM MDT Tue Jun 17 2025

NEC013-045-165-180015-
/O.CON.KCYS.TO.W.0010.000000T0000Z-250618T0015Z/
Box Butte NE-Dawes NE-Sioux NE-
601 PM MDT Tue Jun 17 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR
NORTHWESTERN BOX BUTTE...SOUTHWESTERN DAWES AND EAST CENTRAL SIOUX
COUNTIES...

At 601 PM MDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Box Butte Campground, or 27 miles
southwest of Chadron, moving northeast at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Box Butte Campground, Box Butte Reservoir, Fort Robinson State Park,
Belmont, Marsland, and Box Butte Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4237 10312 4241 10368 4266 10352 4260 10295
TIME...MOT...LOC 0001Z 226DEG 14KT 4249 10328 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Natoli
384 
WWUS55 KCYS 180013
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
613 PM MDT Tue Jun 17 2025

NEC013-045-165-180023-
/O.EXP.KCYS.TO.W.0010.000000T0000Z-250618T0015Z/
Box Butte NE-Dawes NE-Sioux NE-
613 PM MDT Tue Jun 17 2025

...THE TORNADO WARNING FOR NORTHWESTERN BOX BUTTE...SOUTHWESTERN
DAWES AND EAST CENTRAL SIOUX COUNTIES WILL EXPIRE AT 615 PM MDT...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4237 10312 4241 10368 4266 10352 4260 10295
TIME...MOT...LOC 0013Z 220DEG 21KT 4252 10324 

$$

Natoli

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jun 17, 5:34 PM MDT, 14 minutes earlier. Its key messages:

  • Scattered showers and thunderstorms will continue to have the potential to produce severe wind, hail, and/or an isolated tornado for the next several hours.
  • A warming and drying trend will take over Wednesday through Saturday. Near record high temperatures are possible on Friday and Saturday.
Area forecast discussion, Jun 17, 5:34 PM MDT, 14 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
534 PM MDT Tue Jun 17 2025

.KEY MESSAGES...

- Scattered showers and thunderstorms will continue to have the
  potential to produce severe wind, hail, and/or an isolated
  tornado for the next several hours.

- A warming and drying trend will take over Wednesday through
  Saturday. Near record high temperatures are possible on Friday
  and Saturday.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 500 PM MDT Tue Jun 17 2025

Convection continues to slowly march across the area this
evening ahead of the axis of a powerful upper level shortwave
trough moving across the area. The MCS which tracked along I-80
earlier today is now moving out of the area, but additional
development has popped up behind. While Laramie county and the
southern panhandle has had its atmosphere thoroughly turned over
exhausting much of the instability, we have some lingering
instability in Albany county, and in east central Wyoming into
the central and northern Nebraska panhandle. We will need to
continue to watch the storms around Lusk towards Glendo as the
track east for a few possible additional flare ups, but overall
the widespread severe storm threat is on the downtrend. Drier
air is expected to move into the area behind the trough axis
between about 9PM and midnight, which will quickly bring any
lingering activity to an end.

Skies will quickly clear this evening, leading to a fairly cool
morning Wednesday and possibly a few isolated areas of patchy
radiation fog. Expect a nice day Wednesday with seasonal
temperatures in the upper 70s to mid 80s, mostly sunny skies,
and light winds. While we may see some afternoon cumulus cloud
development, little to no shower or thunderstorm activity is
expected.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 246 PM MDT Mon Jun 16 2025

Thursday...Zonal flow develops and with warm temperatures aloft and
relatively dry low and mid levels, dry conditions will continue. 700
mb temperatures near 13 Celsius will yield high temperatures from
the mid 80s to mid 90s.

Friday-Sunday...The flow aloft backs to southwest. With dry low and
mid levels and warm temperatures aloft, dry weather will continue.
Highs from the upper 80s to near 100 degrees Friday and Saturday,
with a bit cooler temperatures for Sunday as 700 mb temperatures
lower to near 16 Celsius.

Monday...After a cold frontal passage, and 700 mb temperatures near
12 Celsius, high temperatures will be cooler, in the mid 60s to mid
70s. Looks like enough low and mid level moisture to produce
isolated late day showers and thunderstorms.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 524 PM MDT Tue Jun 17 2025

A weather disturbance and a moist atmosphere will help produce
scattered showers and thunderstorms this evening, before drier
air moves in under northwest flow aloft later tonight and on
Wednesday.

Wyoming TAFS...Scattered to broken clouds from 6000 to
15000 feet will occur until 06Z, then skies will be mostly
clear. Occasional thunderstorms will prevail at Laramie until
02Z, producing wind gusts to 40 knots, visibilities to 4 miles
and ceilings near 4000 feet. Otherwise, winds will gust to
25 knots at Rawlins and Laramie until 02Z.

Nebraska TAFs...Scattered to broken clouds from 6000 to
10000 feet will prevail until 06Z, then skies will be mostly
clear. Occasional thunderstorms will occur at Sidney until 02Z,
producing wind gusts to 40 knots, visibilities to 2 miles and
ceilings near 3500 feet. Thunderstorms will be in the vicinity
at Chadron, Alliance and Scottsbluff until 02Z. Winds will gust
to 32 knots at Chadron, Scottsbluff and Sidney until 02Z.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.

&&

SHORT TERM...MN
LONG TERM...RUBIN
AVIATION...RUBIN
Hazardous weather outlook, Jun 17, 4:20 AM MDT, 13 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
420 AM MDT Tue Jun 17 2025

NEZ002-003-019>021-054-055-095-096-WYZ101>119-181030-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
420 AM MDT Tue Jun 17 2025

This hazardous weather outlook is for portions of panhandle
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

- Coverage of showers and thunderstorms will increase Tuesday
  with continued potential for scattered strong to severe
  thunderstorms and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

- A warming and drying trend takes over Wednesday through
  Saturday. Near record high temperatures are possible on Friday
  and Saturday.

.Spotter information statement...

Spotters are encouraged to report severe weather to the NWS.

In the hours before

Local storm report, Jun 17, 4:17 PM MDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
417 PM MDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     Tstm Wnd Gst     3 NW Arlington          41.62N 106.24W
06/17/2025  M65 MPH          Carbon             WY   Mesonet

            Mesonet station WY22 2.7 NW Arlington
            (WYDOT).

&&

PV
Special weather statement, Jun 17, 4:29 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
429 PM MDT Tue Jun 17 2025

WYZ101-103-106-107-172300-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Converse County Lower Elevations WY-North Laramie Range WY-
429 PM MDT Tue Jun 17 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ALBANY...
NORTHWESTERN PLATTE AND SOUTHEASTERN CONVERSE COUNTIES THROUGH 500 PM
MDT...

At 428 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Orin to near Esterbrook.
Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Glendo, Orin, Esterbrook Campground, Esterbrook, Curtis Gulch
Campground, Harris Park, Glendo State Park, and Shawnee.

This includes Interstate 25 in Wyoming between mile markers 111 and
136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 PM MDT for
southeastern and east central Wyoming.

&&

LAT...LON 4271 10490 4230 10515 4240 10567 4283 10527
TIME...MOT...LOC 2228Z 293DEG 25KT 4274 10512 4239 10542

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DS
Special weather statement, Jun 17, 4:44 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
444 PM MDT Tue Jun 17 2025

WYZ101>103-106>108-172330-
East Platte County WY-
Central Laramie Range and Southwest Platte County WY-
Goshen County WY-Converse County Lower Elevations WY-
North Laramie Range WY-Niobrara County WY-
444 PM MDT Tue Jun 17 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN NIOBRARA...NORTHEASTERN
ALBANY...NORTHERN GOSHEN...NORTHERN PLATTE AND SOUTHEASTERN CONVERSE
COUNTIES THROUGH 530 PM MDT...

At 444 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lusk to near Glendo State Park to near
Harris Park. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lusk, Guernsey, Glendo, Manville, Hartville, Orin, Van Tassell,
Esterbrook, Sibley Peak, Guernsey State Park, Prairie Center,
Keeline, Oregon Trail Ruts State Historic Site, Dwyer Junction,
Rawhide Buttes, Bennett Hill Campground, Glendo State Park, Register
Cliff State Historic Site, Sandy Beach Campground, and Reno Cove
Campground.

This includes Interstate 25 in Wyoming between mile markers 87 and
124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
the Panhandle of Nebraska...and southeastern and east central
Wyoming.

&&

LAT...LON 4269 10405 4254 10405 4238 10447 4208 10481
      4234 10553 4268 10514 4295 10452
TIME...MOT...LOC 2244Z 290DEG 35KT 4278 10437 4260 10502 4233 10523

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DS
Special weather statement, Jun 17, 5:32 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
532 PM MDT Tue Jun 17 2025

NEZ019-095-096-WYZ102-107-108-180015-
Scotts Bluff NE-North Sioux NE-South Sioux NE-East Platte County WY-
Goshen County WY-Niobrara County WY-
532 PM MDT Tue Jun 17 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SCOTTS BLUFF...
SOUTHWESTERN SIOUX...SOUTH CENTRAL NIOBRARA...NORTHERN GOSHEN AND
EAST CENTRAL PLATTE COUNTIES THROUGH 615 PM MDT...

At 531 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prairie Center to near Register Cliff
State Historic Site. Movement was southeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Torrington, Guernsey, Lingle, Fort Laramie, Henry, Hartville, Agate
Fossil Beds National Monument, Register Cliff State Historic Site,
Torrington Municipal Airport, Pine Ridge Estates, Prairie Center, Jay
Em, Oregon Trail Ruts State Historic Site, Fort Laramie National
Historic Site, Hwy 85 At Dry Rawhide Creek, and Goshen County
Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
the Panhandle of Nebraska...and southeastern and east central
Wyoming.

&&

LAT...LON 4239 10363 4197 10407 4220 10478 4251 10463
      4266 10432
TIME...MOT...LOC 2331Z 299DEG 40KT 4257 10426 4223 10464

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Natoli
Special weather statement, Jun 17, 5:34 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
534 PM MDT Tue Jun 17 2025

NEZ002-003-095-096-180015-
Box Butte NE-Dawes NE-North Sioux NE-South Sioux NE-
534 PM MDT Tue Jun 17 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BOX BUTTE...
SOUTHWESTERN DAWES AND CENTRAL SIOUX COUNTIES THROUGH 615 PM MDT...

At 534 PM MDT, Doppler radar was tracking a strong thunderstorm near
Agate Fossil Beds National Monument, or 38 miles northeast of
Torrington, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Crawford, Agate Fossil Beds National Monument, Soldier Creek
Campground, Fort Robinson State Park, Box Butte Reservoir, Marsland,
and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4238 10377 4254 10395 4273 10375 4267 10306
      4233 10312
TIME...MOT...LOC 2334Z 259DEG 22KT 4249 10369

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Natoli
Local storm report, Jun 17, 5:43 PM MDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
543 PM MDT Tue Jun 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Tstm Wnd Gst     10.7 N Cheyenne         41.30N 104.79W
06/17/2025  E60 MPH          Laramie            WY   NWS Employee

            Pea sized hail, very heavy rainfall, and
            estimated 60 MPH winds.

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 6:07 PM MDTSevere Thunderstorm WarningCYSMorrill38 min
Jun 16, 8:26 PM MDTSpecial Weather StatementCYSDawes34 min
Jun 16, 11:45 PM MDTSpecial Weather StatementCYSBanner45 min
Jun 17, 12:17 AM MDTSevere Thunderstorm WarningCYSScotts Bluff31 min
Jun 17, 12:29 AM MDTSevere Thunderstorm WarningCYSKimball33 min
Jun 17, 12:34 AM MDTSevere Thunderstorm WarningCYSScotts Bluff41 min
Jun 17, 12:38 AM MDTSevere Thunderstorm WarningCYSMorrill52 min
Jun 17, 12:40 AM MDTSevere Thunderstorm Warning Considerable damage threatCYSMorrill, Scotts Bluff21 min
Jun 17, 12:57 AM MDTSevere Thunderstorm WarningCYSCheyenne, Kimball33 min
Jun 17, 12:59 AM MDTSevere Thunderstorm Warning Considerable damage threatCYSBanner, Scotts Bluff46 min
Jun 17, 1:13 AM MDTSevere Thunderstorm WarningCYSMorrill47 min
Jun 17, 1:33 AM MDTSevere Thunderstorm Warning Considerable damage threatCYSBanner42 min
Jun 17, 2:10 AM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill50 min
Jun 17, 3:12 AM MDTSevere Thunderstorm WarningCYSCheyenne48 min
Jun 17, 4:04 AM MDTSpecial Weather StatementCYSKimball26 min
Jun 17, 4:34 AM MDTSpecial Weather StatementCYSKimball41 min
Jun 17, 1:45 PM MDTSpecial Weather StatementCYSSioux30 min
Jun 17, 2:11 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball34 min
Jun 17, 2:24 PM MDTTornado WarningCYSKimball23 min
Jun 17, 2:45 PM MDTSevere Thunderstorm WarningCYSKimball25 min
Jun 17, 2:47 PM MDTSpecial Weather StatementCYSBanner28 min
Jun 17, 3:30 PM MDTSpecial Weather StatementCYSCheyenne30 min
Jun 17, 4:01 PM MDTSpecial Weather StatementCYSCheyenne29 min
Jun 17, 5:34 PM MDTSpecial Weather StatementCYSSioux41 min
Jun 17, 5:58 PM MDTTornado WarningCYSSioux32 min

Nearby

Tornado Warnings in Nebraska, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.